# SDR UPS08552883

- Difficulty date: July 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT CARGO BAY DENT IN FRAME INNER FLANGE STA 1500 BETWEEN STR25R-26R.  REPAIRED IAW SRM 53-00-07-2R5 MPI # P19802.
